Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online
Ask a Urologist   »  

Small portion of upper skin of the penis is reddish, feels discomfort and burning. What to do?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1839 Questions
Question
Hi !

I am 42 years Male , can I ask you question regarding the private area issue

Posted Mon, 8 Oct 2012 in Penis Problems
 
 
Answered by Dr. Ashish Mittal 48 minutes later
Hello,

Yes, You can ask your query related to private parts.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Small portion of upper skin of the penis is reddish, feels discomfort and burning. What to do? 20 minutes later
The very small portion of upper Skin of the penis is redish from the left side and sometime irritates and burning feeling. creates some discomfort .Also the upper skin is like lubricated from the inner side .

Thanks,
XXXXXXX
 
 
Answered by Dr. Ashish Mittal 8 hours later
Hai XXXXXXX

Welcome to XXXXXXX
How long you have this problem?
As it is involving small portion and not involving the entire foreskin the infective pathology is unlikely. It may either be due to some irritants like soaps or chemicals like antiseptics or may be due to a condition called as 'Fixed Drug Eruption'. It is type of drug eruption occurring at the same spots whenever you have been challenged with the same drug.
If it has longer duration it may be due to genital Psoriasis or Lichen Planus.
If you could XXXXXXX a dermato venereologist ,he will diagnose easily and treat the same.
Get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
 
Follow-up: Small portion of upper skin of the penis is reddish, feels discomfort and burning. What to do? 15 hours later
Thanks Doctor for the reply, this is from past 3-4 weeks and you may be right infact i also observe that whenever i use soap etc that causes irritation more . Infact this irritation is like 1-2 hrs a day and not happening during the night.So can you suggest any medicine which is very safe to use as a preliminary treatment but I am looking at a very safe medicine , no side effects etc .


many Thanks,
XXXXXXX
 
 
Answered by Dr. Ashish Mittal 9 hours later
Hello XXXXXXX

Thanks for follow up,

You can use tab cetrizine 10mg for itching. You can also use Candid cream 2 times a day to prevent and treat fungal infection.

Apart from that avoid soap which causes problem or medicines which leads to allergic reaction in your case.

If condition do not improve in 1 week then in person assessment by dermatologist will help to rule out other conditions.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Small portion of upper skin of the penis is reddish, feels discomfort and burning. What to do? 12 hours later
Thanks doctor. I am sure the Candid cream is safe one as I worried b'cos in last couple of months I had eye infection ( Colongoius ) and then Gums infection and I was told by doctor that it could be because of some medicines as well . I took medicines for back pain almost for 5 months that is why I am worried.

I am sure the medicine you have suggested is very safe

Thanks,
XXXXXXX
 
 
Answered by Dr. Ashish Mittal 35 minutes later
Hello XXXXXXX

Yes, It is safe.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor